# SDR UIEA2021030100428

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,154 hours, 21,147 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL EICAS DURING ROLL OUT, PERFORMED QRH STEP AND LIGHT WENT OUT.( PERFORMED CYCLED OVERRIDE SWITCH PER AMM 21-58-20, OPS CHK GOOD.
